FDA Warns of Potential Danger from Gadolinium in MRIs

MRIs are a common medical procedure. However, there is one potentially dangerous element in them and everyone needs to know about it. It’s called gadolinium. It’s a metallic substance used in contrast dyes and patients ingest it to make the results easier to read. It’s also potentially toxic. Gadolinium can stay in your system, causing symptoms like pain in the joints, hair loss, skin lesions, tinnitus, muscle weakness, balance problems and cognitive issues.

18 Responses to "FDA Warns of Potential Danger from Gadolinium in MRIs"

  1. Mary   March 14, 2019 at 11:04 pm

    You can ask (insist?) on no gadolinium for MRI. There is a lesser view that way. Depending on why the MRI, I would at least consider it. Get information and then decide for yourself.

    Reply
  2. naomi zuckerman   March 14, 2019 at 11:38 pm

    it has also been found to accumulate in the brain

    Reply
  3. Doris J Gilbrech   March 14, 2019 at 11:50 pm

    I am concerned about the several MRIs with gadolinium that my adult daughter has had. Any information you want to give me will be appreciated. Thank you.

    Reply
  4. Rachel   March 15, 2019 at 1:33 am

    I believe I have long term permanent health issues from gadalinium. What can I do?

    Reply
  5. Eric H.   March 15, 2019 at 8:14 am

    It’s typically injected not ingested.

    Reply
  6. Elizabeth   March 15, 2019 at 8:33 am

    Makes you wonder why FDA is always so very late in issuing warnings and pulling from the market. Reminds me of the matter of Vioxx, which killed as many people as died in the Vietnam war. The manufacturer pulled the drug from the market, NOT the FDA, which attempted to destroy their whistleblower, Dr. David Graham.

    Here’s Mercola on the subject of gadolinium and MRIs in January 2014: https://articles.mercola.com/sites/articles/archive/2014/01/09/gadolinium-mri-contrast-agent.aspx

    Thank you for covering this.

    Reply
  7. Teri   March 15, 2019 at 10:05 am

    Has anyone done any research on a metal detox called Advanced TRS made by Coseva? I have a patient who’s infant had to have an MRI and she is detoxing with this. Is it safe?

    Reply
    • Maija   March 17, 2019 at 12:11 am

      I’m part of a TRS group on Facebook and it seems to be safe for everyone. I’ve been following the group for several months but haven’t bought it yet. It’s pretty interesting stuff. I think you can just search for Advanced TRS and find the group.

      Reply
    • Michael   March 18, 2019 at 9:43 pm

      Advanced TRS does not work on gadolinium retention. Currently there is only thing that partly helps in chelating gadolinium and that is CA/ZN DTPA IV. Currently there are major studies for an orally-available metal decorporation agent 3,4,3-LI(1,2-HOPO) which demonstrates superior efficacy at chelating and removing Gd from the body compared to diethylenetriaminepentaacetic acid, a ligand commonly used in the United States in the GBCA Gadopentetate (Magnevist). Undertaking chelation unless under medical supervision with over the counter, fly by night supplements or even cilantro can cause a whole host of issues. Many of these agents can also chelate essential metals necessary for biological functions like copper, etc.

      GBCA manufacturers claim that gadolinium is excreted with 24 hours via the kidney is completely false. Internal documents from 1988 by a manufacturers own scientist raised the alarm of gadolinium rentention in normal kidney patients but they were dismissed. Gbca’s are $10 billion USD profit stream.

      It is estimated that one dose of a MRI contrast can be retained in the body for over a 100 years. Gd3+ is one of the most potent voltage gated calcium Chanel blockers known. Free GD3+ that is unchelated or undergoes transmetallation is extremely toxic to living cells. The LD50 (lethal dose 50%) is an incredibly small amount of around 2-6 mmol/kg.

      Reply
    • Marisa   March 20, 2019 at 7:07 pm

      My daughter is almost 18 and has had MRI, xrays, first vaccines and mold toxicity. She is on TRS and it is safe, we are all on it. My son’s ages 9, 13, daughter, myself and sometimes my husband. It is safe, my daughter has been detoxing emotionally as well.

      Reply
  8. Jo   March 15, 2019 at 1:03 pm

    Wasn’t that the wizard, in Lord of the MRI’s?
    _=>>It needs to be the chelated gad.
    IF THEY”D USE THE SCANNERS, they wouldn’t need our history and we wouldn’t need to be sold so many drugs. THE SCANNERS CAN TELL YOUR REAL HEALTH. Butt-Ins doesn’t want to pay.
    _ Maybe if they didn’t endlessly poison us with cheap industrial chemicals, we’d be healthier? They whine about pollution (which is nearly all from Chinamanlandiana, yes–STILL the commies), but the world plague of corporate salesmen are killing us softly, slowly, daily.
    _ Why do we need titanium dioxide in all our foods? It’s light-defraction makes all whites & colours LOOK brighter—so the food LOOKS like you’ll survive it. (And that’s not even a bad chemical, so to speak. But you can pay the FDA to fast-track any crap on which you like to make a profit. Also, to define your fav chemical “Generally Regarded As Safe” [GRAS])
    _ And while commie founder Russky Vlad Lenin said they’d sell we the capitalist people the rope by which to hang us, really we get all rope and all goods and everything you can see in your office, form the Russky protege, Chinamanlandiana. (Which is still red commie, I may have mentioned.) Hey, answer your commie phone: you’ve got a text.
    _ You cannot pay “your” “Representative” enough to care. YOU are Not “Represented.”
    _ The D.J. T-Rump needs to fire all CDC & FDA and many other invulnerable, unelected bureaucrats of the Executive Branch. AND START CRIMINAL INVESTIGATIONS. CONgress can’t really do it, but as head of that enormous, crooked & inefficient E.B., the President can.

    Reply
  9. Zac   March 15, 2019 at 1:12 pm

    This upsets me. They have given it to me twice that I know of. They never told me there was any other option. I have major tinnitus, pretty bad joint pain, and I have really bad issues when it comes to cognitive function. I am only 34. I assumed the tinnitus was from concussion – the joint pain I was trying to figure out forever. It’s really bad. I’m going to file a lawsuit, this just straight pisses me off. I’m so sick of the pharmaceutical industry and how they screw up so many people’s lives. And never once have they been effected by it. Every time they’re sued they settle for a fraction of what they profited.

    Reply
  10. Brandon   March 15, 2019 at 2:09 pm

    This is not really new. The FDA issued the warning in 2017: https://www.fda.gov/Drugs/DrugSafety/ucm589213.htm

    Reply
  11. Joy Metcalf   March 15, 2019 at 4:12 pm

    Now why would we think for a minute that pharmaceutical companies would lie about possible side affects? They’ve never lied about other pharmaceuticals, like vaccines, for which they have no liability, so why would they lie about gadolinium?

    Reply
  12. D. Smith   March 15, 2019 at 7:54 pm

    FDA = KGB in Russian!

    Reply
  13. Jack   March 15, 2019 at 8:19 pm

    Why the mri, indeed!? The alternative is they could cut you open to see whats going on. But that just puts more money into those greedy surgeons pockets, not to mention the dangers of anesthesia what’s the added profits to the drug companies for the anesthesia.

    Reply
  14. Teri Ringham   March 18, 2019 at 11:36 am

    I had MRI plus 14(!) silver aka mercury tooth fillings -Egad what we do unknowingly do to the human body 😡 my best bet so far for fhe metals removal (Gadolinium and mercury) so far is TRS metal removal spray. I couldn’t handle or see results from the powders (zeolite, clay etc) but TRS has proven to be gentle and effective. Between the medical system and our govt (chemtrails have metals), we all have metals exposure -something the human body does not do well in breaking down or excreting naturally.

    Reply
  15. bobby knapp   March 29, 2019 at 3:45 am

    i almost died from gadolinium 16 years ago, when it was given to me as an mri tracer. i had multiple arrhythmias for over 10 months! i was in every major heart hosp in the NY Metro area and NO ONE knew WTH the problem was, so they told me that my problem was psychosymatic! i was later told that my reaction is due to my own body’s inability to metabolize either the medium or the substance which bears it. All my life, i also had problems with dental anesthesia, vaccines and other injections! The odd out kid who dies in the dentist’s chair after a shot of anesthesia, wasn’t just imagining things! btw.. it seems to be genetic, as my Mom also had such a reactions. Good thing she did stay away from doctors, as it allowed her to live to almost 102!

    Reply

Leave a Reply

Your email address will not be published.